# SDR CA970124002

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Transfer Tube
- Condition: Loose
- Location: Crankshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TEARDOWN OF A TIME EXPIRED ENGINE IT WAS DISCOVERED THE OIL TRANSFER TUBE IN THE CRANKSHAFT TO THE #6 CONNECTING ROD HAD WORKED LOOSE AND BEGAN WEARING INTO THE CONNECTING ROD BEARING. THIS TUBE IS FIXED AT MANUFACTURE. THE CRANKSHAFT WAS SCRAPPED.
